# SDR DALA1308806802

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 57,555 hours, 17,020 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1712-1718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN DECKPLATE BS 1712-1718 LBL 10-48, PREVIOUS REPAIR HAS CORROSION.  REPAIRED IAW ERA 512662-14 REV ORIGINAL.
